I've currently been on the contraceptive bar and i'm experiencing a massive change in my mood swings i just start crying all the time through the day and night for no reason at all i just want to be alone is that normal or am i suffering from depression?


Since having my contraceptive

Since having my contraceptive bar put in I have put on a stone in weight without having changed my diet pattern. I have become more weepy and irritable..I have no sex drive and my skin around my forehead has gotten very dry and patchy. Can someone please explain all of these to me. I wanted to use the bar because I was guaranteed I wouldn't gain weight. I knew I'd gain a pound or two but a whole stone. Help please

I'm not sure who made the

I'm not sure who made the empty promise that you would not gain weight, but that statement is not consistent with the research or the manufacturer's own published material that lists weight gain as a common side effect of the Implanon contraceptive implant.

Furthermore, women at risk for depression are strongly warned, as Impanon can make mood problems worse, or even cause depression if none was present before. And, all hormonal contraceptive can dampen your sex drive (and this can be permanent!)

It sounds like Implanon is not the right method for you. Talk to your ob/gyn about removal and a non-hormonal method.

Best of luck,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

Thank u so much Dr Williams

Thank u so much Dr Williams for getting back to me about my implant..very much appreciated. I will go and talk to my gp and get it removed Regards Christina

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness